General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 2, Pages 63–96 (Mi izv12)  

This article is cited in 6 scientific papers (total in 7 papers)

On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III

D. V. Anosov

Abstract: This paper is related to the previous papers [1] and [2]. We fill a gap in the proof in [1] of the following alternative: under assumptions mentioned there, a semi-trajectory $\widetilde L$ of the covering flow on the universal covering plane is either bounded or tends to infinity with an asymptotic direction. For the torus, we prove under the same assumptions that in the second case the deviation of $\widetilde L$ from the line corresponding to this direction is bounded. We prove that for every (semi-)infinite non-self-intersecting $L$ on a closed surface and every $r>0$ there is a $C^\infty$-flow with an invariant measure having a specified $C^\infty$-smooth everywhere-positive density such that some positive semi-trajectory of the flow approximates $L$ up to $r$. (In [2] an analogous approximation assertion was proved, with no mention of an invariant measure.)

Full text: PDF file (3849 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:2, 287–320

Bibliographic databases:

MSC: 58F25
Received: 03.10.1994

Citation: D. V. Anosov, “On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III”, Izv. RAN. Ser. Mat., 59:2 (1995), 63–96; Izv. Math., 59:2 (1995), 287–320

Citation in format AMSBIB
\by D.~V.~Anosov
\paper On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces.~III
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 2
\pages 63--96
\jour Izv. Math.
\yr 1995
\vol 59
\issue 2
\pages 287--320

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Proc. Steklov Inst. Math., 224 (1999), 20–45  mathnet  mathscinet  zmath
    3. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    4. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    5. S. Kh. Aranson, E. V. Zhuzhoma, “On asymptotic directions of semitrajectories of analytic flows on surfaces”, Russian Math. Surveys, 57:6 (2002), 1207–1209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. S. Kh. Aranson, E. V. Zhuzhoma, “Nonlocal Properties of Analytic Flows on Closed Orientable Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 2–17  mathnet  mathscinet  zmath
    7. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:284
    Full text:81
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021